SciELO - Scientific Electronic Library Online

 
vol.35 issue1Odd harmonious labeling of some cycle related graphsSum divisor cordial graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.1 Antofagasta Mar. 2016

http://dx.doi.org/10.4067/S0716-09172016000100007 

Proyecciones Journal of Mathematics Vol. 35, No 1, pp. 99-117, March 2016. Universidad Católica del Norte Antofagasta - Chile

Coupled lower and upper solution approach for the existence of Solutions of nonlinear coupled system with nonlinear coupled boundary conditions

Imran Talib

Naseer Ahmad Asif

University of Management and Tech.

Pakistán

Cemil Tunc

Yuzuncu Yil University

Turkey


ABSTRACT

The present article investigates the existence of Solutions of the following nonlinear second order coupled system with nonlinear coupled boundary conditions (CBCs)

 

where f1,f2    :    [0,1] x R → R,     μ:  R6  →  R2    and υ : R2  →R2    are

continuous functions. The results presented in [7, 11] are extended in our article. Coupled lower and upper solutions, Arzela-Ascoli theorem and Schauder’s fixed point theorem play an important role in estab-lishing the arguments. Some examples are taken to ensure the validity of the theoretical results.

Keywords : Lower and upper solutions, Nonlinear coupled system, Coupled nonlinear boundary conditions, Arzela-Ascoli theorem, Schauder’s fixed point theorem.


REFERENCES

[1]    N.A. Asif, R. A. Khan; Positive Solutions to singular system with four-point coupled boundary conditions, J. Math. Anal. Appl., 386, no. 2, pp. 848-861, (2012).         [ Links ]

[2]    N.A. Asif, P.W. Eloe, R. A. Khan; Positive solutions for a system of singular second order nonlocal boundary value problems, J. Korean Math. Soc., 47, no. 5, 985-1000, (2010).         [ Links ]

[3]    L. Hu, L. Wang; Multiple positive solutions of boundary value problems for systems of nonlinear second-order differential equations, J. Math. Anal. Appl., 335, no. 2, pp. 1052-1060, (2007).         [ Links ]

[4]    Y. Zhou, Y. Xu; Positive solutions of three-point boundary value problems for systems of nonlinear second order ordinary differential equations, J. Math. Anal. Appl., 320, no. 2, pp. 578-590, (2006).         [ Links ]

[5]    J. Yang, Z. Wei; On existence of positive solutions of Sturm-Liouville boundary value problems for a nonlinear singular differential system, J. Appl. Math. Comput., 217, pp. 6097-6104, (2011).         [ Links ]

[6]    G. Infante, F. M. Minhos, P. Pietramala; Non-negative solutions of systems of ODES with coupled boundary conditions, Communications in nonlinear science and numerical simulations, 17, pp. 4952-4960, (2012).         [ Links ]

[7]    N. A. Asif, I. Talib, C. Tunc; Existence of solution for first-order coupled system with nonlinear coupled boundary conditions, Bound. Val. Probl., pp. 9, (2015).         [ Links ]

[8]    R. Aris; Introduction to the analysis of chemical reactors, Prentice-Hall, Englewood Cliffs, NJ, (1965).         [ Links ]

[9]    H. Amann; Parabolic evolution equations with nonlinear boundary conditions. Part 1 (Berkeley, Calif., 1983), 17-27, Proc. Sympos. Pure Math., 45, Part 1, Amer. Math. Soc., Providence, RI, (1986).         [ Links ]

[10]    F. A. Mehmeti, S. Nicaise; Nonlinear interaction problems, Nonlinear Anal., 20, no. 1, pp. 27-61, (1993).         [ Links ]

[11]    D. Franco, D. O’Regan; Existence of solutions to second order problems with nonlinear boundary conditions, Dynamical systems and differential equations (Wilmington, NC, 2002). Discrete Contin. Dyn. Syst., suppl., pp. 273-280, (2003).

[12]    L. K. Jackson; Subfunctions and second-order ordinary differential in-equalities, Advances in Math., 2, pp. 307-363, (1968).         [ Links ]

[13]    O. Perron; Oskar Eine neue Behandlung der ersten Randwertaufgabe fur Au = 0, (German) Math. Z., 18, no. 1, pp. 42-54, (1923).         [ Links ]

[14]    K. Schmitt; A nonlinear boundary value problem, J. Differential Equa-tions, 7, pp. 527-537, (1970).         [ Links ]

[15]    Y. Zhang; Positive Solutions of singular sublinear Dirichlet boundary value problems, SIAM J. Math. Anal., 26, no. 2, pp. 329-339, (1995).         [ Links ]

[16]    Y. Zhang; The existence of solutions to nonlinear second order periodic boundary value problems, Nonlinear Anal., 76, pp. 140-152, (2013).

[17]    H. Amann; Parabolic evolution and nonlinear boundary conditions, J. Differential Equations, 72, pp. 201-269, (1988).         [ Links ]

[18]    D.G. Aronson; A comparison method for stability analysis of nonlinear parabolic problems, SIAM Rev., 20, pp. 245-264, (1978).         [ Links ]

[19]    A. Zettle; Sturm-Liouville Theory, Math. Surveys Monogr., Vol. 121, Amer. Math. Soc., Providence, RI, (2005).         [ Links ]

[20]    A. Leung; A semilinear reaction-diffusion prey-predator system with nonlinear coupled boundary conditions: Equilibrium and stability, Indiana Univ. Math. J., 31, pp. 223-241, (1982).         [ Links ]

[21]    S. Agmon, A. Douglis, L. Nirenberg; Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Commun. Pure Appl. Math., 17, pp. 35-92, (1964).         [ Links ]

[22]    S. Cardanobile, D. Mugnolo; Parabolic systems with coupled boundary conditions, J. Differ. Equ., 247, pp. 1229-1248, (2009).         [ Links ]

[23]    A. Wang, J. Sun, A. Zettl; The classification of self-adjoint boundary conditions: separated, coupled, J. Funct. Anal., 255, pp. 1554-1573, (2008).         [ Links ]

[24]    G. Infante, P. Pietramala; Multiple nonnegative solutions of systems with coupled nonlinear boundary conditions, Math. Meth. Appl. Sci., 37, pp. 20080-2090, (2014).

[25] I. Talib, N.A. Asif, C. Tunc; Existence of Solutions to second-order nonlinear coupled systems with nonlinear coupled boundary condi-tions, Electron. J. Diff. Equ., 2015, no. 313, pp. 11, (2014).         [ Links ]

Imran Talib

School of Science,

Department of Mathematics,

University of Management and Technology, CII Johar Town, Lahore,

Pakistan

e-mail : imrantaalib@gmail.com

Naseer Ahmad Asif

School of Science,

Department of Mathematics,

University of Management and Technology, CII Johar Town, Lahore,

Pakistan

e-mail : naseerasif@yahoo.com

Cemil Tunc

Department of Mathematics Faculty of Sciences,

Yuzuncu Yil University,

Van,

Turkey

e-mail : cemtunc@yahoo.com

Received : November 2015. Accepted : January 2016

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License